# SDR HEEA968314

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500PH
- Make and model: Beech 200CBEECH
- Aircraft serial: BL29
- System (JASC): 7700 · Engine Indicating System
- Part: Indicator
- Part number: 9038402611
- Condition: Reads High
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR READS HIGH; CANNOT ADJUST.
